| Model Number |
SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 6/27/2023, it was reported by a sales representative via email that an ar-3652sp fibertak rc anchor tip bend upon insertion.The case was completed using a swivelock.This was discovered during an rcr procedure on (b)(6) 2023.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation is confirmed based on the image provided from the field.Consequently, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to use error of the device due to excessive force used to pry and/or leverage the device.